# SDR RYNA2012011200002

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- Aircraft time: 54,080 hours, 27,758 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 632
- Condition: Failed
- Location: Zone 100
- Part time: 54,080 hours, 27,758 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S AIRSPEED SHOWS OVERSPEED,  CAPTAIN'S AIRSPEED SHOWING 250.  REPLACED NR 2 CADC IAW AMM 34-16-01.  OPS CHECKED NORMAL.  HIGH LEVEL PITOT STATIC SYSTEM CHECKED PER AMM 34-11-00.  NO LEAKS NOTED.
